# SDR SWAA2022111660045

- Difficulty date: October 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL BATTERY PACK BTW STATION 597 AND 616 LT SIDE IN PASSENGER CABIN.   REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-806 TESTED OK.
